True Story by Toni

Toni, New Zealand

Pfizer x 1

Chronic blistering all over body, and now in the burns ward. I was mandated to get the jab to keep my jab as a primary school teacher, something I had worked really hard for. I have now been struck with multiple medical diagnoses including autoimmune disease, blood illness and diabetes (from taking the medication for her injuries).

My name is Toni, and this is my true story.

Toni was forced to take the Pfizer jab in order to save her job.
The next day, she lost her taste buds and then developed itchy and painful rashes & blisters on the arm with which she was injected. This continued to spread over her entire body as well as developing internally and causing immense pain. She had no skin conditions prior.
She is now been put in the burns ward in hospital. She has to be washed and wrapped every day and has been struck with multiple medical diagnoses including autoimmune disease, blood illness and diabetes (from taking the medication for her injuries).
She is no longer able to do the work of being a primary school teacher for which she had put in so much time & energy to get her degree over the last few years.

We are a Coalition Partner with the World Council For Health

View "Silenced" by Samantha Blanchard

Tell us your story

How the Covid-19 regulations have affected your life? Record your story in our confidential database.

• Adverse Events

• Mandated-Out

• Declined Exemptions & ACC claims, etc.

Share Your Experience Now

Report your Covid Vaccine Adverse Event to NZ Medsafe

(If you need assistance email us at thehealthforumnz@protonmail.com)